Still Suffering Unexplainable Side-Effects After Antibiotics?

Still Suffering Unexplainable Side-Effects After Antibiotics?
October 26, 2018 Panacea Naturopathy

Antibiotic- associated side effects (AASE) such as diarrhoea, nausea, abdominal bloating and pain, constipation, or H.pylori infection have been found to be common after treatment with antibiotics. Researchers investigating the effectiveness of probiotic Lactobacillus reuteri have found that it had significant effect on the reduction of symptoms of AASE during and after treatment with antibiotics. L.reuteri- strain DSM17938 is one of very few probiotics that has co-evolved with humans since the beginning of time but due to modern diet and lifestyle is now very rare in people. It is one of the most researched probiotics on the market today with over 130 human clinical trials and numerous experimental studies as well. It has shown benefit in the following areas:

–          Constipation

–          Functional abdominal pain

–          IBD

–          Colic prevention and treatment

–          Lactose intolerance

–          Allergy prevention and treatment

–          Helicobacter pylori treatment

–          Gastroenteritis

–          Immune modulation

–          Infection protection

–          IBS

–          Diarrhoea

–          Inhibition of gastrointestinal pathogen

If you think you might benefit from Lactobacillus reuteri probiotic, give Eva a call to make an appointment on 0421357801